# SDR CA051108008

- Difficulty date: September 15, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 7,025 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C401
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Condition: Contaminated
- Location: Nr 5
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) FULL POWER NOT AVAILABLE FOR TAKEOFF.  STATIC RPM 150 RPM LOW.   ENGINE SLIGHTLY ROUGH.  REMOVED INJECTORS AND FOUND UNIDENTIFIED PARTICLE IN NR5 INJECTOR.   REMOVED PARTICLE AND ENGINE RAN NORMALLY.
